# SDR CALA2017021200335

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981607075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 20L CORRODED BETWEEN STA 787-807. INSTALLED AFT PIT STRINGER 20L BETWEEN STA 787-807 AND REPAIR SPLICES PER SRM 53-00-03 REPAIR 1. VERIFIED STRINGER INSTALATION AS PER SRM 53-00-03 REPAIR 1.
